Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Antimonotonicity: Concurrent creation and annihilation of periodic orbits


Authors: I. Kan and J. A. Yorke
Journal: Bull. Amer. Math. Soc. 23 (1990), 469-476
MSC (1985): Primary 54C35, 58F13
DOI: https://doi.org/10.1090/S0273-0979-1990-15959-2
MathSciNet review: 1031582
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [GS] N. K. Gavrilov and L. P. Šilnikov, On three-dimensional dynamical systems close to systems with structurally unstable homoclinic curve, I, II, Math. USSR-Sb. 88(4) (1972), 467-485, ibid. 90(1) (1973), 139-156. MR 334280
  • John Milnor and William Thurston, On iterated maps of the interval, Dynamical systems (College Park, MD, 1986–87) Lecture Notes in Math., vol. 1342, Springer, Berlin, 1988, pp. 465–563. MR 970571, https://doi.org/10.1007/BFb0082847
  • Sheldon E. Newhouse, The abundance of wild hyperbolic sets and nonsmooth stable sets for diffeomorphisms, Inst. Hautes Études Sci. Publ. Math. 50 (1979), 101–151. MR 556584
  • Clark Robinson, Bifurcation to infinitely many sinks, Comm. Math. Phys. 90 (1983), no. 3, 433–459. MR 719300

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 54C35, 58F13

Retrieve articles in all journals with MSC (1985): 54C35, 58F13


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1990-15959-2

American Mathematical Society